×

Found 169 Documents (Results 1–100)

100
MathJax

Critical growth elliptic problems with Choquard type nonlinearity: a survey. (English) Zbl 07357287

Manchanda, Pammy (ed.) et al., Mathematical modelling, optimization, analytic and numerical solutions. Selected papers based on the presentations at the international conference in conjunction with 14th biennial conference of ISIAM, Guru Nanak Dev University, Amritsar, India, February 2–4, 2018. Singapore: Springer. Ind. Appl. Math., 197-229 (2020).
MSC:  65-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

Multilinear embedding and Hardy’s inequality. (English) Zbl 1345.42027

Li, Junfeng (ed.) et al., Some topics in harmonic analysis and applications. Special volume dedicated to Shanzhen Lu on the occasion of his 75th birthday. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-315-9/pbk). Advanced Lectures in Mathematics (ALM) 34, 1-26 (2016).
MSC:  42B99 42B20 44A35
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software